# SDR 98ZZZX3808

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699RF
- Make and model: Piper PA60600
- Aircraft serial: 600169074
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 400054002
- Condition: Loose
- Location: Mlg
- Part time: 7,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLAR WORK LOOSE OR BREAKS.  THIS LETS TIRE ROTATE AND GROUND CONTROL OF AIRCRAFT IS LOST.  SUBMITTER STATED THIS PROBLEM IS THE THIRD IN 3 YEARS.  ONE SUCH BREAK CAUSED DAMAGE TO AIRCRAFT.  WHEN IT WENT OUT OF CONTROL ON LANDING ROLL-OUT.
